Posted by Greg
on November 19, 2000 at 01:50:37:
In Reply to: Re: plantar faciitis posted by Lois on September 16, 2000 at 01:15:56:
: : :I just went to a podiatrist in Atlanta for my first therapy treatment. I've suffered about a year with the pain and was afraid to see about it because my mother has terrible arthitis. I just got shots of cortison in each heel-ouch!-which I have to get every two weeks for a couple of months. I have stretching therapy, and my Dr. recommended special inserts for my shoes for long-term therapy. I also got Vioxx, an anti-inflammatory prescription to ease the pain. I am a part-time teacher and am on my feet only three hours at a time, but I'm trying to get this condition in check before classes start back.
: : : I'm looking for advice on how to eliminate chronic plantar faciitis. Thanks
: -I am sorry I have a real problem with cortisone. I have plantar's fascitis myself, and I wear orthotics and use magnets. My foot pain has been greatly remedied. I have been a counselor at a disabled service center and 2 of my clients who were on cortisone are dead. They were in bad health initially which is why they took it; still the stuff weakens one's immune system.
Lois....check your facts...this is a local injection into the heal...not high does steriods that your clients were probably getting for their condition. This local injection is very unlikely to kill you.